MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH MICROALBUMIN_2 (¿ALB_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH MICROALBUMIN_2 (¿ALB_2)
Catalog Number 11097610
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that an erroneously depressed microalbumin_2 (ualb_2) result was obtained on a patient sample on an atellica ci 1900 analyzer.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that an erroneously depressed microalbumin_2 (alb_2) result was obtained on a patient sample on an atellica ci 1900 analyzer.The initial result was not reported to the physician(s).The sample was retested multiple times with and without dilutions on the original analyzer as part of troubleshooting.Then, the sample was repeated with 1:100 manual dilution on the original analyzer and a higher result was obtained.The higher repeat result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed alb_2 result.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00297 on 24-nov-2025.Additional information (24-nov-2025): siemens healthcare diagnostics has concluded the investigation of the event.Siemens evaluated the instrument data, and the information provided by the customer.Calibration and quality control (qc) recovered acceptably.No system errors or events surrounding the patient's processing.No reported systemic observation.Siemens evaluated the event and determined that a sample-specific interferent potentially contributed to the erroneously depressed microalbumin_2 (alb_2) result.A product problem was not identified.The event is isolated to a single patient sample.The customer is operational.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH MICROALBUMIN_2 (¿ALB_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23630238
Report Number2432235-2025-00297
Device Sequence Number10314309
Product Code JIR
UDI-Device Identifier00630414596310
UDI-Public(01)00630414596310(10)242327(17)251201
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Catalogue Number11097610
Device Lot Number242327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale